Table of Contents Author Guidelines Submit a Manuscript
Mobile Information Systems
Volume 4 (2008), Issue 4, Pages 273-295
http://dx.doi.org/10.1155/2008/871712

Adaptive and Fuzzy Approaches for Nodes Affinity Management in Wireless Ad-Hoc Networks

Essam Natsheh and Tat-Chee Wan

School of Computer Sciences, Universiti Sains Malaysia, USM 11800, Penang, Malaysia

Received 24 December 2008; Accepted 24 December 2008

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Essam Natsheh and Tat-Chee Wan, “Adaptive and Fuzzy Approaches for Nodes Affinity Management in Wireless Ad-Hoc Networks,” Mobile Information Systems, vol. 4, no. 4, pp. 273-295, 2008. doi:10.1155/2008/871712